On the algebraic structure of the character ring of a compact connencted Lie Group.
Journal für die reine und angewandte Mathematik, Tome 238 (1969), pp. 93-99
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1969__238_183507,
author = {Andreas Dress},
title = {On the algebraic structure of the character ring of a compact connencted {Lie} {Group.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {93--99},
year = {1969},
volume = {238},
zbl = {0182.36102},
url = {http://geodesic.mathdoc.fr/item/JRAM_1969__238_183507/}
}
Andreas Dress. On the algebraic structure of the character ring of a compact connencted Lie Group.. Journal für die reine und angewandte Mathematik, Tome 238 (1969), pp. 93-99. http://geodesic.mathdoc.fr/item/JRAM_1969__238_183507/